MathSciNet Relay Station
MathSciNet bibliographic data
MR182130 (31 #6353) 65.35
Bakes, M. D. An alternative method of solution of certain tri-diagonal systems of linear equations. Comput. J. 7 1964 135–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement